Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 737515, 8 pages
http://dx.doi.org/10.1155/2014/737515
Research Article

An Evolutionary Algorithm Using Duality-Base-Enumerating Scheme for Interval Linear Bilevel Programming Problems

1Department of Mathematics, Qinghai Normal University, Xining 810008, China
2Business School, Nankai University, Tianjin 300070, China

Received 2 June 2014; Accepted 29 July 2014; Published 13 August 2014

Academic Editor: Yuping Wang

Copyright © 2014 Hecheng Li and Lei Fang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hecheng Li and Lei Fang, “An Evolutionary Algorithm Using Duality-Base-Enumerating Scheme for Interval Linear Bilevel Programming Problems,” Mathematical Problems in Engineering, vol. 2014, Article ID 737515, 8 pages, 2014. https://doi.org/10.1155/2014/737515.